# SDR USAA020386

- Difficulty date: October 7, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 38,820 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.25 INCH, STATION 727D STRINGER 24 LEFT.  INSTALLED DOUBLER AFTER REMOVING DAMAGE PER SRM 53-00-01.  (M)
